# SDR ASAA2014091309116

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 17,484 hours, 5,243 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED AT GATE.  ACFT GROUNDED. TURNED WINDOW HEAT OFF, WAITED FIVE MINUTES, TURNED BACK ON, NO OVERHEAT OBSERVED NO HISTORY 30 DAYS OK FOR SERVICE.
